Weyl spectra of the $\chi$-class operators
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 163-174
Young Min Han and An-Hyun Kim
Sungkyunkwan University, Changwon National University
Abstract : In this paper we introduce a notion of the $\chi$-class operators, which is a class including hyponormal operators and consider their spectral properties related to Weyl spectra.
Keywords : $\chi$-class operators, convexoid operators, commutators
MSC numbers : Primary 47A10, 47A53; Secondary 47B06, 47B07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd